Hilbert transform, Toeplitz operators and Hankel operators, and invariant weights
Sergei TreilBrown University, Providence, USA
Alexander VolbergMichigan State University, East Lansing, USA
Dechao ZhengVanderbilt University, Nashville, USA
In this paper several sufficient conditions for boundedness of the Hilbert transform between two weighted -spaces are obtained. Invariant weights are introduced. Several characterizations of invariant weights are given. We also obtain some sufficient conditions for products of two Toeplitz operators or Hankel operators to be bounded on the Hardy space of the unit circle using Orlicz spaces and Lorentz spaces.
Cite this article
Sergei Treil, Alexander Volberg, Dechao Zheng, Hilbert transform, Toeplitz operators and Hankel operators, and invariant weights. Rev. Mat. Iberoam. 13 (1997), no. 2, pp. 319–360DOI 10.4171/RMI/223